# SDR SIMA200124502

- Difficulty date: September 2, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Incorrect
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4915 - FLOOR PROXIMITY EMERGENCY LIGHTING WAS INOPERATIVE AT ROW 14 AND WAS ISSUED MEL.  FOUND INCORRECT BULB WAS INSTALLED BY MAINTENANCE.  BULB WAS REMOVED AND REPLACED WITH CORRECT BULB P/N 3071PEGL.  (M)
